# SDR DALA2023031401875

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 N REFERENCE TO NRC #00509: CORROSION ON UPPER CHORD BEAMS STA. 1640, RBL 52 TO RBL 54 AT PASSENGER FLOOR STRUCTURE. (W4). CORRECTIVE ACTION: SUMMARY OF NRC 00620: CORROSION ON UPPER CHORD BEAMS STA. 1640, RBL 52 TO RBL 54 AT PASSENGER FLOOR STRUCTURE. (W4) WAS REPAIRED PER ERA 481634-14MA REV B. (2666571)
